# SDR USAA990991

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 38,611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A DAILY CHECK VISUAL INSPECTION, FOUND A 1.25 INCH CRACK AT BS 727D PLUS 2 INCH BETWEEN STRINTER 23L AND STRINGER 24L SKIN FUSELAGE.  CUTOUT DAMAGE SKIN AND FABRICATED AND INSTALLED REPAIR DOUBLER PER TR 53-60-03.  (M)
